# SDR MASA200600887

- Difficulty date: March 23, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 10,864 hours, 10,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 12A EMERGENCY FLOOD LIGHT INOP.  MAINTENANCE RELAMPED 12A EMERGENCY FLOOD LIGHT LAMP.  OP'S CHECK GOOD.
